Non-existence de certains polygones généralisés, I.

J. Tits

Inventiones mathematicae (1976)

  • Volume: 36, page 275-284
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Tits, J.. "Non-existence de certains polygones généralisés, I.." Inventiones mathematicae 36 (1976): 275-284. <>.

author = {Tits, J.},
journal = {Inventiones mathematicae},
pages = {275-284},
title = {Non-existence de certains polygones généralisés, I.},
url = {},
volume = {36},
year = {1976},

AU - Tits, J.
TI - Non-existence de certains polygones généralisés, I.
JO - Inventiones mathematicae
PY - 1976
VL - 36
SP - 275
EP - 284
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.